Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KL+03]  Mann iterates of directionally nonexpansive mappings in hyperbolic spaces

KohLeu:03 (Article)
Author(s)Kohlenbach, Ulrich and Leuştean, Laurentiu
Title« Mann iterates of directionally nonexpansive mappings in hyperbolic spaces »
JournalAbstract and Applied Analysis
Volume8
Page(s)449--477
Year2003

BibTeX code
@article{KohLeu:03,
  journal = {Abstract and Applied Analysis},
  year = 2003,
  pages = {449--477},
  title = {{M}ann iterates of directionally nonexpansive mappings in hyperbolic
           spaces},
  volume = 8,
  author = {Kohlenbach, Ulrich and Leu\c stean, Laurentiu},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!